# SDR 2007UALA03348

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 43,509 hours, 31,674 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520703066
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY CUTOUT, AFT FRAME IS CRACKED AT LWR STOP FITTING.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & INSTALLED NEW FRAME.
